MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-02
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a disconnection of the tubing from the port barbs of the connector.Visual evaluation of the returned sample noted a xxs thigh pad from a kit present with no original packaging.One photo sample was returned for evaluation.Visual inspection noted the following: * the photo shows disconnection at the end of the tubing to the connector and what looks to be a tear in the foam on the tubing jacket.* no obvious visible defects such as cuts or tears in the foam.*no visible chips or deformities at the ends of connector.Disconnection at the end of the connector on one side.* tubing for all the pad noted no kinks present.* hydrogel was intact with pad and not separated.* no crushed dimples or signs of overlamination in the pad.* water still located in the pad.The reported issue could not be verified without further testing.Flow test is not required because the disconnected tubing from the connector would result in a continuous air leak.The sample does not meet specifications which state ""the plastic tube must be completely assembled, covering the total of clamping rings on the plastic connector and manifold connector according to the visual aid (b)(6)." the instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the lot number is unknown.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the picu nurse starting new therapy and was getting alert 02 (low flow).The arctic sun device primed and stopped.Guided to diagnostics showed that the system hours were 4777, pump hours were 3058, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0lpm.As we were disconnecting the pads, they noticed damage to one of the pad connectors.They would replace these pads.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key24973955
Report Number1018233-2026-02667
Device Sequence Number4954814
Product Code DWJ
UDI-Device Identifier00801741080029
UDI-Public(01)00801741080029
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown